# SDR SWIA201231267

- Difficulty date: July 13, 2012
- Submitted: July 18, 2012
- Operation: Air carrier
- Aircraft: N217SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120286
- Aircraft time: 42,124 hours, 55,629 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Condition: Failed
- Location: Bleed Air Sys
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER TAKEOFF WHEN CHANGING BLEEDS TO AUTO AND PACKS TO NORMAL HEARD A LOUD BANG FOLLOWED BY A DUCT LEAK ON BOTH RIGHT & LEFT PACKS.  LIGHTS WENT OUT AFTER TURNING BLEEDS OFF.  (FLT 7782)  REPLACED BLEED AIR DUCT TUBE ASSEMBLY.  P/N:  120-24937-011
